# SDR SWAA2018010418820

- Difficulty date: December 27, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 194,100 hours, 8,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LOWER RAIL ASSEMBLY CORRODED AROUND FASTENER HOLES.  R&R RAIL IAW DWG & SRM.
